# SDR DHL9872005D

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RADOME HOLD OPEN RODS STOWAGE BRACKETS ARE CRACKED.  NDT, FOUND CRACKS UNDER CLIPS.  CUT OUT CRACKED ARES ON FWD BULKHEAD, INSTALLED FLAT PRESSURE WEB REPAIR PER SRM 53-10-3 AT RBL 11 WL 232, 4.5 BY 6.  INSTALLED WEB REPAIR AT LB 11 WL 233, 5.5 BY 5 PER SRM 53-10-5, N/R 3401.
